# SDR DALA104933129

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 66,948 hours, 62,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 039997
- Condition: Inoperative
- Location: Emergency Light
- Part time: 23,971 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY LIGHT AT SEAT 3-4 AB INOPERATIVE. REPLACED EMERGENCY LIGHT POWER SUPPLY AND PERFORMED FUNCTIONAL CHECK. CHECK WAS NORMAL. A/C RETURNED TO SERVICE.
